# SDR VJ9800588

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41D004AD0073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN BUSINESS CLASS FAILED TO DISARM.  REPLACED NICAD BATTERY, OPS CHECKED GOOD.
